You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1988/55/1
Fixed points of holomorphic mappings in the Hilbert ball
Download
PDF
- Fixed points of holomorphic mappings in the Hilbert ball
Article
Original scientific text
Title
Fixed points of holomorphic mappings in the Hilbert ball
Authors
T. Kuczumow
1
Affiliations
Lublin
Colloquium Mathematicum
1988/55/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
101-107
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics